Periods returning after Tamoxifen

Options
Yamo
Yamo Member Posts: 26
Hi lovely ladies,
After 5 years of being on Tamoxifen I got the clearance to stop medication back in May19. I haven’t had a period for almost 3 years. Just recently I got my periods. Is this normal or should I see my GP/Oncologist? I didn’t have chemo only radiation after my lumpectomy back in May 2014. 

Comments

  • lrb_03
    lrb_03 Member Posts: 1,268
    Options
    Hi @Yamo. It's hard to say whether it's normal or not, there's so many potential variables. Is there a local breast care nurse you could talk to? Otherwise, make an appointment with your GP for some reassurance,  if nothing else
    Take care
  • Yamo
    Yamo Member Posts: 26
    Options
    Thank you for replying. I am a bit worried so I’m going to see a gynaecologist and hopefully all will be ok. 
  • primek
    primek Member Posts: 5,392
    Options
    It's entirely possible. Young women go on to have babies after treatment. Probably good to have checked. A simple hormone blood test will confirm if normal hormones kicking back in. 
  • Katy_Sodapop
    Katy_Sodapop Member Posts: 50
    Options

    Yamo said:

    Thank you for replying. I am a bit worried so I’m going to see a gynaecologist and hopefully all will be ok. 

    Just checking in to see how you went? I finished my chemo & rads end of 2014 and finished my hormone blockers... waiting to see what my body does now also